MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Thrombosis/Thrombus (4440)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thrombosis occurred.A left atrial appendage closure (laac) procedure was being performed.A watchman access system (was) and a 31mm watchman flx pro laa closure device and delivery system (wds) was selected for use.The wds was advanced and deployed in the laa.After the fourth deployment, the transesophageal echocardiography (tee) imaging angles were being reviewed for positioning, and it was noticed that a thrombus was swirling in the distal end of the device/appendage.The physician was notified of the finding immediately, just as the notified certified registered nurse anesthetist (crna) reported electrocardiogram (ekg) changes (st elevation).The physician quickly got arterial access on the left femoral artery and wanted to immediately take the device out of the appendage.It was suggested that the device not be removed before we could confirm where the clot was.The thrombus was reported to have resolved approximately 12 minutes after the thrombus was first seen.The physician cancelled the procedure and decided to recapture the closure device and completely remove the devices out of the body.The patient woke with no cognitive deficits or movement issues.The physician plans to get a computed tomography (ct) scan at a later date and re-evaluate for a reattempt at implant.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50793323
Report Number2124215-2026-49507
Device Sequence Number9570142
Product Code NGV
UDI-Device Identifier00191506004613
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0039031405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight200 LB